MathSciNet Relay Station
MathSciNet bibliographic data
MR1765148 (2001e:91048) 91B02 (52A41 90C46 91B24)
Weitzman, Martin L. An `economics proof' of the supporting hyperplane theorem. Econom. Lett. 68 (2000), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement